Lemsip Cold & Flu Breathe Easy Lemon & Menthol Flavour 5s

KSh 700.00

Paracetamol and Phenylephrine hydrochloride for fever, headaches, body aches, blocked nose and sore throat.

For fever, headaches, body aches, blocked nose and sore throat. Phenylephrine Hydrochloride, Paracetamol For the symptomatic relief of colds and flu Ingredients (per sachet): Paracetamol 1000mg, Action: Analgesic & antipyretic

Need Help?